# SDR SWIA201335316

- Difficulty date: October 29, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 26,183 hours, 19,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FROM FS 379 TO FS 485 IS CORRODED IN MULTIPLE AREAS.  C-CHECK REPAIRED LT SIDE SEAT TRACK AT FS 379 TO FS 485 LOCATION UE, STARTING THICKNESS .371, MATERIAL REMOVED .022, REMAINING THICKNESS .349, WITHIN LIMITS IAW REO.
